Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 24643, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/24643

Large-scale stochastic hereditary systems under Markovian structural perturbations. Part III. Qualitative analysis

Department of Mathematics, The University of Texas at Arlington, Arlington 76019, TX, USA

Received 14 January 2005; Revised 26 October 2005; Accepted 26 October 2005

Copyright © 2006 G. S. Ladde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. S. Ladde, “Systems of functional differential inequalities and functional differential systems,” Pacific Journal of Mathematics, vol. 66, no. 1, pp. 161–171, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. S. Ladde, “Competitive processes. I. Stability of hereditary systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 1, no. 6, pp. 607–631, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. S. Ladde, “Stability of general systems in biological, physical and social sciences,” in Applied General Systems Research (Internat. Conf., State University of New York, Binghamton, NY, 1977), G. J. Klir, Ed., vol. 5 of NATO Conf., Ser.: Systems Sci., pp. 575–587, Plenum, New York, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. S. Ladde, “Systems of differential inequalities and stochastic differential equations. IV,” Journal of Mathematical Physics, vol. 19, no. 8, pp. 1733–1741, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. S. Ladde, “Time lag versus stability,” IEEE Transactions on Automatic Control, vol. 23, no. 1, pp. 84–85, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. S. Ladde, “Stochastic stability analysis of model ecosystems with time-delay,” in Differential Equations and Applications in Ecology, Epidemics, and Population Problems (Claremont, Calif, 1981), S. N. Busenberg and K. L. Cooke, Eds., pp. 215–228, Academic Press, New York, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. S. Ladde, “Stochastic delay differential systems,” in Proceedings of the International Symposium on Functional Differential Equations, Kyoto, Japan, pp. 204–212, World Scientific, New Jersey, 1991. View at Google Scholar · View at Zentralblatt MATH
  8. G. S. Ladde, “Stabilizing and oscillating hereditary and random structural perturbations effects on multispecies processes,” in Proceedings of Conference on: Nonlinear Systems: Modelling, Simulation and Applications, S. B. Agase, Ed., pp. 1–20, Science College, Nanded, 2003. View at Google Scholar
  9. G. S. Ladde, “Large-scale stochastic hereditary systems under Markovian structural perturbations I: variational comparison theorems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, pp. 1–11, 2006. View at Google Scholar
  10. G. S. Ladde, “Large-scale stochastic hereditary systems under Markovian structural perturbations II: qualitative analysis of isolated subsystems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, pp. 1–14, 2006. View at Google Scholar
  11. G. S. Ladde, “Qualitative Analysis of Competitive-Cooperative Process in Biological, Physical and Social Sciences,” Monograph in Preparation.
  12. G. S. Ladde and V. Lakshmikantham, “Competitive-cooperative processes and stability of diffusion systems,” in Applied Stochastic Processes (Proceedings of Conf., University of Georgia, Athens, Ga, 1978), G. Adomian, Ed., pp. 83–108, Academic Press, New York, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. S. Ladde and B. A. Lawrence, “Stability and convergence of large-scale stochastic approximation procedures under Markovian structural perturbations,” in Differential Equations and Dynamical, D. Bahuguna, Ed., pp. 25–48, Narosa, New Delhi, 2004. View at Google Scholar
  14. G. S. Ladde and D. D. Šiljak, “Connective stability of large-scale stochastic systems,” International Journal of Systems Science, vol. 6, no. 8, pp. 713–721, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. I: Ordinary Differential Equations, Academic Press, New York, 1969. View at MathSciNet
  16. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications. Vol. II: Functional, Partial, Abstract, and Complex Differential Equations, Academic Press, New York, 1969. View at MathSciNet
  17. G. R. Shendge, “Finite systems of functional differential inequalities and minimax solutions,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 25, no. 1-2, pp. 21–30, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. D. Šiljak, Large-Scale Dynamic Systems. Stability and Structure, North-Holland, New York, 1978. View at Zentralblatt MATH